# SDR SWAA2024082717971

- Difficulty date: July 28, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N8580Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64347
- Aircraft time: 20,040 hours, 10,384 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR HAS PLAY/LOOSENESS IN DOOR HANDLE MECHANISM. DOT N218<[01] TORQUED AND COTTER PINED OF THE CONTROL CAM ASSEMBLY NUT IAW B737-800 CMM 52-41-05-701.;[02] TORQUED AND COTTER PINED OF THE CONTROL CAM ASSEMBLY NUT IAW B737-800 CMM 52-41-05-701.
